# SDR UIEA2017040300498

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 2,196 cycles
- Engine: Ge CF680
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Part number: 21SN04333
- Part serial: CFL3496B
- Condition: No Test
- Location: Lt Engine Fuel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FILTER BYPASS SWITCH FAILED AN OPS TEST.   THE BYPASS SWITCH WAS REMOVED AND REPLACED IAW AMM 73-34-01, REV 120. OPS TESTED IAW AMM 73-34-01 REV 120, AND FOUND SATISFACTORY.
